# SDR VNAA202407120004

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN148463 DISCREPANCY: PAX DOOR INTERCOSTAL DD6 MID FOUND CORRODED INSIDE PAX DOOR. CORRECTIVE ACTION: REMOVED PAX DOOR DD6 MID INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR DD6 MID INTERCOSTAL P/N:601R318057-1 IAW CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
